Toggle Main Menu Toggle Search

Open Access padlockePrints

Improved method for the scalar control of induction motor drives

Lookup NU author(s): Dr Andrew Smith, Dr Shady Gadoue, Dr Matthew Armstrong, Emeritus Professor John Finch



This is the authors' accepted manuscript of an article that has been published in its final definitive form by The Institution of Engineering and Technology, 2013.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Smith A, Gadoue SM, Armstrong M, Finch JW

Publication type: Article

Publication status: Published

Journal: IET Electric Power Applications

Year: 2013

Volume: 7

Issue: 6

Pages: 487-498

Print publication date: 01/07/2013

Online publication date: 22/07/2013

Acceptance date: 22/04/2013

Date deposited: 16/11/2015

ISSN (print): 1751-8660

ISSN (electronic): 1751-8679

Publisher: The Institution of Engineering and Technology


DOI: 10.1049/iet-epa.2012.0384


Altmetrics provided by Altmetric